Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




87 Publications

2017 | Book Chapter | IST-REx-ID: 424 | OA
Bounding helly numbers via betti numbers
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, M. Loebl, J. Nešetřil, R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, Springer, 2017, pp. 407–447.
View | Files available | DOI | Download Published Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 534 | OA
Finding non-orientable surfaces in 3-Manifolds
B. Burton, A.N. De Mesmay, U. Wagner, Discrete & Computational Geometry 58 (2017) 871–888.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Persistence of zero sets
P. Franek, M. Krcál, Homology, Homotopy and Applications 19 (2017) 313–342.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, Israel Journal of Mathematics 222 (2017) 841–866.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Embedding graphs into embedded graphs
R. Fulek, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
View | Files available | DOI
 

Search

Display / Sort

Export / Embed